Facebook Pixel
90 Day Money Back Guarantee Sign up for Deals & Offers Toll Free: 1-877-DRHONOW 1-877-374-6669
Blog icon User Account icon Account

You have no items in your shopping cart.

90 DAY MONEY BACK GUARANTEE AVAILABLE ONLY FROM DR-HO'S OFFICIAL WEBSITE!

Painkillers with Acetaminophen Can Cause Potentially Deadly Skin Rash

August 02, 2013 in News & Products

We frequently hear about warnings and side effects of NSAIDS (nonsteroidal anti-inflammatory drugs). We hear about nausea and stomach problems, or addiction and abuse.

Less frequently, we hear about warnings and side effects of acetaminophen (Actamin, Panadol, Tylenol).

The article below from Reuters brings to our attention an FDA warning that came out on Thursday, August 1, 2013. It's another reason not to reach for painkillers as a first resort, especially when there are many alternative methods worth investigating, such as physical therapy, chiropractic treatments, massage therapy, or home healthcare devices.


FDA warns that painkillers with acetaminophen can cause potentially deadly skin rash

WASHINGTON (Reuters) - Tylenol and other painkillers containing the ingredient acetaminophen can cause a potentially deadly skin rash known as Stevens-Johnson Syndrome, U.S. health regulators said on Thursday.

Companies that sell prescription acetaminophen will be required to add a warning about the skin rash to the drug's package insert, the Food and Drug Administration said.

The agency will also request or encourage companies who sell acetaminophen products over the counter to add a warning about the risk of serious skin reactions.

(Reporting by Toni Clarke in Washington; Editing by Gary Hill)

Copyright (2013) Thomson Reuters.

Source: MedCityNews.com <http://medcitynews.com/2013/08/fda-warns-that-painkillers-with-aceteminophen-can-cause-potentially-deadly-skin-rash/>

Leave a Reply